MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH SYNCHRO 2/14 200 CM STANDARD PRESHAPED; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH SYNCHRO 2/14 200 CM STANDARD PRESHAPED; WIRE, GUIDE, CATHETER
Model Number M00326420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject guidewire was returned along with the microcatheter used in the procedure.Analysis of the returned device revealed that the guidewire nitinol was separated at approximately 3.2 cm from its nitinol distal end.The platinum coil was slightly stretched.The guidewire was bent at 142.0cm from its proximal end.Bubbles were found on the guidewire distal 15.0cm hydrophilic section.During functional evaluation, the guidewire was loaded and advanced through the proximal end of returned microcatheter.The guidewire came out of the microcatheter distal end, with slight friction experienced during advancement.The guidewire was attached to a torque device and one to one torque was checked.The guidewire torque was not smooth.Information available confirmed that the device was in a good condition prior to use.Based on the information currently available and device analyses, the cause of the analyzed guidewire distal tip detachment could not be determined.
 
Event or Problem Description
Analysis of the returned device revealed that the guidewire distal tip was detached.There were no reported patient complications associated with this event.

Brand Name
SYNCHRO 2/14 200 CM STANDARD PRESHAPED
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH
2405 orion circle
west valley city UT 84119
MDR Report Key6874105
Report Number3008880413-2017-00039
Device Sequence Number705794
Product Code DQX
UDI-Device Identifier04546540688774
UDI-Public(01)04546540688774(17)190930(10)B43275
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberM00326420
Device Catalogue NumberM00326420
Device Lot NumberB43275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1